... after that I loved it. I started having odd symptoms over the past 6 months. Which consist of; dizziness, lightheaded, nausea, back pain, migraines, painful intercourse and loss of interest in sex. I was wondering if anyone has had any of these type of symptoms. My regular doctor has ran many test and everything has came back fine. I am starting to question if I am having some side effects from my Mirena. Any suggestions or if anyone has experienced any of these while on the Mirena, I am just trying to weigh my options and figure out if my Mirena needs to be removed or not.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jul 2012 • 3 answers
Posted 20 Apr 2016 • 2 answers
Posted 8 May 2016 • 0 answers
Posted 1 Aug 2016 • 0 answers
Posted 21 Jan 2017 • 1 answer